# SDR AALA202508015708

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 33,466 hours, 3,962 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Gps
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GPS GOT JAMMED IN GEORGA AND DID NOT COME BACK. BURNED TO MUCH FUEL AS A RESULT AND MADE A FUEL STOP IN BOS. AIRCRAFT WAS NOT OVERWEIGHT AND NO EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED A/C POWER DOWN AND POWER UP REF AMM 49-11-00. ACCOMPLISHED IRS SYS ALIGNING REF AMM 34-21-00 ALL OPS NORMAL OK FOR SERVICE.
